×

On the maximum of a diffusion process in a drifted Brownian environment. (English) Zbl 0791.60071

Azéma, J. (ed.) et al., Séminaire de probabilités XXVII. Berlin: Springer-Verlag. Lect. Notes Math. 1557, 78-85 (1993).
The authors investigate the problem: how fast does \(P\{\max_{t \geq 0} X(t) \geq x\}\) decay as \(x \to \infty\), where \(X(t)\) is a diffusion process with generator \({1 \over 2} \exp \{W(x)+cx\} {d \over dx} (\exp \{-W(x)-cx\} {d \over dx})\). It turns out that the answer depends on \(c\) and varies according as \(c>1\), \(c=1\), \(0<c<1\). This problem is a diffusion analog of V. T. Afanas’ev’s problem [Theory Probab. Appl. 35, No. 2, 205-215 (1990); translation from Teor. Veroyatn. Primen. 35, No. 2, 209-219 (1990; Zbl 0714.60054)].
For the entire collection see [Zbl 0780.00013].

MSC:

60J65 Brownian motion
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: Numdam EuDML